Next Article in Journal
Symmetry Reduction and Numerical Solution of a Third-Order ODE from Thin Film Flow
Previous Article in Journal
Symmetry Reductions of a Flow with Power Law Fluid and Contaminant-Modified Viscosity
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(4), 697-708; doi:10.3390/mca15040697

Group Classification of Coupled Diffusion System with Applications in Soil Science

Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, Wits 2050, South Africa
*
Authors to whom correspondence should be addressed.
Published: 1 December 2010
Download PDF [225 KB, uploaded 8 April 2016]

Abstract

We perform a complete group classification of a coupled system of diffusion equations with applications in soil science. The canonical forms of the lowdimensional Lie algebras and the Lie algebras of higher dimension provide a means to specify the diffusion coefficients completely.
Keywords: Group classification; Coupled diffusion; Lie algebra Group classification; Coupled diffusion; Lie algebra
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Molati, M.; Mahomed, F. Group Classification of Coupled Diffusion System with Applications in Soil Science. Math. Comput. Appl. 2010, 15, 697-708.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top